Ask a doctor

Had my Filler Done Today Was Numbed No Bruising a Little Blurry Vision if I Have No Bruising Should I Be Worried at All?

Doctor Answers (7)

Post Restylane Blurry Vision

+1

Thank you for your question. Bruising is something which is a natural event any time the skin is poked with a needle. Swelling may cause a little blurred vision, but overall, things should be resolved in 4-5 days. If you have no bruising, be happy, and if there is none after 48 hours, it is unlikely there will be none. I hope this helps.


Danville Plastic Surgeon
5.0 out of 5 stars 9 reviews

Blurry vision after injection

+1
Visual changes after a filler injection are a concern, especially if the injection was in the tear trough area (under eye) or glabellar area (between the eyebrows). If these symptoms persist, see your injection specialist promptly.

Thomas Fiala, MD
Orlando Plastic Surgeon
5.0 out of 5 stars 28 reviews

Filler done but no bruising

+1

Bruising varies from each patient but theyre the most common side effects when having fillers injected. As a provider, we have to inform our patients of all possibilities. It seems like you have a great injector and got very lucky, congratulations

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 218 reviews

You might also like...

No Bruising after Restylane

+1

Congratulations! The fact that you have no bruising following your injections is not something to be concerned about. Since you only had the injection done today, you may still have some bruising occur. Bruising or swelling is a common occurrence following injections but will vary from patient to patient. It can also be attributed to the experience of the injector. As for the blurry vision, if it continues please contact your injector for follow up.

Frank Lista, MD
Toronto Plastic Surgeon
4.5 out of 5 stars 46 reviews

Bruising after Restylane

+1

Dear fairfair,

  • Sounds like you had a great injector
  • If the blurry vision does not resolve, give them a call

Best regards,

Nima Shemirani

Nima Shemirani, MD
Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 27 reviews

No bruising following treatment with filler?

+1

Bruising can vary from patient to patient following treatment with filler, and you do not have to worry if bruising does not occur following your injections. I would recommend following up with your provider regarding any concerns, as they know the extent of your treatment and will be able to provide you with advice. I hope this helps, and I wish you the best of luck.

Paul S. Nassif, MD
Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 32 reviews

No bruising after Restylane - is this ok?

+1

Bruising and swelling are the most common side effects of fillers which is why we tell people they should expect these to occur. If you don't have them - congratulations - that's awesome. An effective treatment doesn't need to have a bruise! It's just a bonus that you don't have one!

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.